# SDR UPS06845916

- Difficulty date: December 29, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT O/B LEADING EDGE UPPER RIB IS CRACKED AT XFS 802.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE IAW SRM 57-03--01-0, AND INSTALLED REPAIR ANGLE AT RIGHT OUTBOARD LEADING EDGE WING STA XFS 802 IAW SRM 51-1-20D.
